# SDR ASOA2015020912183

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 39,064 hours, 34,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACK AT LBL 36.2 AND WL 73.5.
